This patient support community is for discussions relating to pregnancy concerns for teens, ages 13-17. Please note, this community is not intended to discuss how to conceive. Questions regarding this will be removed.
I have the implant and i know it can cause irregular periods. Im sexually active but Im pretty sure it's nothing to be worried about since we've been careful. in October I was on my period for two weeks quite heavy, the concern is that I have not been on my period for 2 months? So it doesnt add up, is this normal?
If you did not get periods for two months and then had heavy periods for two weeks, it could be a miscarriage, despite being on an implant. However, yes, the heavy flow can also be due to the implant, in which case this will be a repeat feature every cycle.
A prolonged bleeding of any kind from the vagina can also be due to a sore or ulcer in vagina as you see in Herpes or otherwise, endometritis or infection of endometrium of uterus, cervicitis or infection of cervix, fibroids, vaginal infections, vaginal polyp, endometriosis and cancer of either cervix, uterus or ovary. Please discuss with your doctor and get this investigated. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.